MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
3545240 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
05/19/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: n/a.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a (b)(6) year old female patient, who's undergone breast augmentation revision with a 240cc mentor memorygel breast implant on the left breast, suffered left breast capsular contracture (baker grade iii), post-procedure.The capsular contracture was diagnosed during an in-office visit.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.